# SDR 2020FA0000507

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N6139C
- Make and model: Univar F1
- Aircraft serial: 5608
- Aircraft time: 2,038 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: F14027
- Condition: Corroded
- Location: Zone 500
- Part time: 2,037 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LEFT WING WAS REMOVED AS PART OF THE AD INSPECTION OF THE WING CENTER SECTION AD 2002-26-02.  I HAD ALREADY INSPECTED THE WING PANEL FOR AD 2003-21-01 WHILE IT WAS STILL ON THE AIRFRAME AND HAD NOT FOUND ANYTHING.  HOWEVER, SINCE THE WING WAS OFF AND I HAD ACCESS TO THE END RIB AND ATTACH FITTINGS I RE-INSPECTED THOSE AREAS.  THE UPPER SPAR CAP WAS FOUND TO HAVE INTERGRANULAR CORROSION THAT CAUSED SIGNIFICANT DAMAGE TO THE LOWER SIDE OF THE UPPER SPAR CAP ABOVE THE FORWARD SIDE WING ATTACH FITTING, EXTENDING 5-6 INCHES OUTBOARD ALONG THE WING ATTACH FITTING.  THE DAMAGE WAS HARD TO SEE WITH THE WING BOLTS INSTALLED, AND EVEN AFTER FINDING THE DAMAGE IT WAS HARD TO SEE USING A MIRROR AND FLASHLIGHT FROM THE INSPECTION PANEL.
